# SDR REXA2019042211488

- Difficulty date: April 11, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Attach Bracket
- Part number: 601R332372S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CTR POST LWR RH MACHINED ATTACH BRACKET CRACKED.   REMOVED/REPLACED WINDSHIELD POST LWR RH ATTACH BRACKET IAW CRJ 200 SRM 51-42-21 AAR SM 33
